Building Green Cities – Advisory Committee Meeting Skype Call – <u>Join Skype Meeting</u> Friday, April 10, 2020 | 1:00 pm – 3:00 pm

AGENDA

Meeting Purposes:

- Recap of feedback received on round 1 guidebook elements
- Review and discuss full Guidebook
- Discuss next steps and associated timeline

| Time | Торіс |
|-------------------------------|--|
| 1:00 pm – 1:10 pm (10 min) | Welcome & Introductions |
| 1:10 pm – 1:30 pm (20 min) | Recap of AC Feedback Received |
| 1:30 pm – 2:15 | Full Guidebook – Walk through and Discussion |
| pm (45 min) | How is the overall Guidebook organization/flow? |
| | • Is the target audience for each Guidebook element clear? |
| | • Is the intended use for each Guidebook element clear? |
| | With the project goal in mind – encouraging developers to go above and beyond the stormwater code requirements and install additional LID solutions – is this Guidebook set to move the needle on this goal? |
| 2:15 pm – 2:45 | Guidebook Elements – Deep Dive |
| pm (30 min) | Dissemination plan |
| | Incentive Program and BMP Factsheets |
| 2:45 pm – 3:00 pm (15 min) | Recap of Decisions Made and Next Steps |